# SDR 2008UALA03113

- Difficulty date: June 2, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 57,863 hours, 31,765 cycles
- Engine: Cfmint CFM563C1
- Engine time: 17,935 hours, 10,950 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 3353112040
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOSS OF OIL NR 1 ENGINE CAUSED FLIGHT DIVERSION UNDER AMBER ALERT.  OIL LEAK.  REPLACED THE STARTER CARBON SEAL AND SEAL SEAT.
